# SDR DXTA200803258

- Difficulty date: August 31, 2008
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 8,212 hours, 5,087 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

"YAW DAMPER OFF LOWER" CAS MESSAGE ILLUMINATED.  T/S, NO ERROR CODES NOTED. COMPLETED LINEAR ACTUATOR TEST IAW MM 27-24-00. NO DEFECTS NOTED. ACTIVATED YAW DAMPER SYS CHECKED GOOD.
